Show simple item record

dc.contributor.authorTaqqu, Murad S.en_US
dc.contributor.authorCzado, Claudiaen_US
dc.date.accessioned2018-09-05T15:56:02Z
dc.date.available2018-09-05T15:56:02Z
dc.date.issued1984-01
dc.identifierhttps://ecommons.cornell.edu/bitstream/handle/1813/8490/TR000604.pdf?sequence=1
dc.identifier.citationMurad S Taqqu, Claudia Czado. 1984. "A survey of functional laws of the iterated logarithm for self-similar processes." Communications in Statistics. Stochastic Models, Volume 1, pp. 77 - 115. https://doi.org/10.1080/15326348508807005
dc.identifier.urihttps://hdl.handle.net/2144/31169
dc.description.abstractA process X(t) is self-similar with index H > 0 if the finite-dimensional distributions of X(at) are identical to those of aHX(t) for all a > 0. Consider self-similar processes X(t) that are Gaussian or that can be represented throught Wiener-Itô integrals. The paper surveys functional laws of the iterated logarithm for such processes X(t) and for sequences whose normalized sums coverage weakly to X(t). The goal is to motivate the results by including outline of proofs and by highlighting relationships between the various assumptions. The paper starts with a general discussion fo functional laws of the iterated logarithm, states some of their formulations and sketches the reproducing kernal Hilbert space set-up.en_US
dc.description.sponsorshipECS-80-15585 - National Science Foundationen_US
dc.format.extent77 - 115en_US
dc.relation.ispartofCommunications in Statistics. Stochastic Models
dc.relation.isversionofhttps://doi.org/10.1080/15326348508807005
dc.subjectNumerical and computational mathematicsen_US
dc.subjectApplied mathematicsen_US
dc.subjectStatisticsen_US
dc.subjectStatistics & probabilityen_US
dc.titleA survey of functional laws of the iterated logarithm for self-similar processesen_US
dc.typeArticleen_US
dc.typeTechnical Reporten_US
pubs.elements-sourcemanual-entryen_US
pubs.notesEmbargo: Not knownen_US
pubs.notesIn Open Access. See http://guides.library.cornell.edu/ecommons/terms and http://guides.library.cornell.edu/ecommons/policyen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.date.online2007-03-21
dc.date.online2007-03-21
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)


This item appears in the following Collection(s)

Show simple item record